Izvestiya of Saratov University.

Mathematics. Mechanics. Informatics

ISSN 1816-9791 (Print)
ISSN 2541-9005 (Online)


For citation:

Gavrikov A. V. Optimal Eulerian modification of digraphs by addition of arcs. Izvestiya of Saratov University. Mathematics. Mechanics. Informatics, 2012, vol. 12, iss. 1, pp. 102-109. DOI: 10.18500/1816-9791-2012-12-1-102-109

This is an open access article distributed under the terms of Creative Commons Attribution 4.0 International License (CC-BY 4.0).
Published online: 
24.02.2012
Full text:
(downloads: 111)
Language: 
Russian
Heading: 
UDC: 
519.1

Optimal Eulerian modification of digraphs by addition of arcs

Autors: 
Gavrikov Aleksandr Vladimirovich, Saratov State University
Abstract: 

 Тhe following problem is solved: given a directed graph, it is necessary to add to it a minimal number of arcs to obtain an Eulerian directed graph. 

References: 
  1. Салий В. Н. Оптимальные реконструкции графов // Современные проблемы дифференциальной геометрии и общей алгебры. Саратов, 2008. С. 59–65.
  2. Гавриков А. В. Оптимальная переориентация дуг ор- графа, приводящая к эйлерову орграфу // Наука и об- разование: проблемы и перспективы : материалы 11-й региональной науч.-практ. конф. асп., студ. и учащих- ся (Бийск, 15–16 мая 2009 г.) : в 2 ч. Бийск, 2009. Ч. 2. С. 271–273.
  3. Гавриков А. В. Оптимальная квазиэйлерова рекон- струкция орграфа путем удаления дуг // Научные ис- следования студентов Саратовского государственного университета : материалы итог. студ. науч. конф. Сара- тов, 2010. С. 52–54.
  4. Свидетельство о гос. регистрации программы для ЭВМ № 2100616499, выданное Роспатентом. Опти- мальные эйлеровы реконструкции ориентированных графов / Гавриков А. В.; зарегистр. в Реестре программ для ЭВМ 30.09.2010.
  5. Басакер Р., Саати Т. Конечные графы и сети : пер. с англ. М., 1973.
  6. Богомолов А. М., Салий В. Н. Алгебраические ос- новы теории дискретных систем. М., 1997. 7. Седжвик Р. Фундаментальные алгоритмы на C++. Алгоритмы на графах : пер. с англ. СПб., 2002.